# SDR CALA2013122393905

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 60,691 hours, 16,821 cycles
- Engine: Pwa PW2037
- System (JASC): 2613 · Overheat Detection
- Part: Socket
- Condition: Dirty
- Location: Overheat Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT ENG OVERHEAT LIGHT FAILS TO ILLUMINATE WHEN DOING FIRE TEST, ADD LIGHT TEST.  CLEANED LIGHT SOCKET, TESTED OK.
